# SDR FDEA202103250773

- Difficulty date: March 25, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805185
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANELS HAVE IMPACT DAMAGE BETWEEN BS 1340 - BS 1500 WORK TO BE ACCOMPLISHED ON N//R# 36261/N00261 & N/R# 36262/N00262
